# SDR DALA2023081006502

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 59,270 hours, 30,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 AISLE PATH EMERGENCY LIGHTING INOP AT ROW 26-27. CORRECTIVE ACTION: RE CONNECTED PLUG AT ROW 27 TO POWER SUPPLY IAW A319 AMM 33-51. (4497125)
